My name is Dror, and I am contacting you with hope that perhaps you can help me.
My grandpa who is now 80 years old, underwent an ERCP about a month ago. Every day since the procedure
he has been experiencing a twisting, stabbing pain in the center of his abdomen behind his rib cage.
He describes it as pain coming from his stomach and feels as if doing flips. The intense pain would come frequently
and would typically last for anywhere between 5-15 seconds.
We have been to the ER several times, and spoken to the Doctor who peformed the ERCP but no one knows what causes this pain.
I know my grandpa and he does not complain but this time the pain is unbearable.
I really wish he would not need to live these years in so much suffering - Do you know what may be causing this??
Well, without the clinical evaluation it would be difficult to determine the cause of his symptoms. Possibilities that may need to be considered include infections/ inflammations of the Gall Bladder, GB spasms, growths/ masses/ calculi, trauma/ erosions, referred pain from other regions, chest wall issues etc. I would suggest considering an evaluation by his treating gastroenterologist for an accurate diagnosis and appropriate management. Meanwhile he could try taking some tylenol/ OTC NSAIDS and see if these seem to help.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.